Arakelov invariants of Riemann surfaces.

de Jong, Robin

Documenta Mathematica (2005)

  • Volume: 10, page 311-329
  • ISSN: 1431-0643

How to cite


de Jong, Robin. "Arakelov invariants of Riemann surfaces.." Documenta Mathematica 10 (2005): 311-329. <>.

author = {de Jong, Robin},
journal = {Documenta Mathematica},
keywords = {Arakelov-Green function; delta-invariant; Weierstrass point},
language = {eng},
pages = {311-329},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Arakelov invariants of Riemann surfaces.},
url = {},
volume = {10},
year = {2005},

AU - de Jong, Robin
TI - Arakelov invariants of Riemann surfaces.
JO - Documenta Mathematica
PY - 2005
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 10
SP - 311
EP - 329
LA - eng
KW - Arakelov-Green function; delta-invariant; Weierstrass point
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.